Sorry if this has already been answered..I'm not used to q&a forums really.
(Providing a lengthy info) I am a 22 year old female.
I was first prescribed venlafaxine a couple months ago for general anxiety and depression. My doctor started me on 37.5 for the first week, told me to double it the next week to see how I felt about that then tripling a couple dosages which I decided I didn't like (felt unlike myself. A lot more jittery and all over the place compared to the single and double dose). Besides yawning every other minute or so, I loved being on it. When I ran out I wasn't sure what to do since it was my first time going to a doctor for my issues and she only prescribed it to see how I would like it first.. so I waited until my next appointment. Worst two weeks ever. I felt like my head was being run over by a semi..my head felt stuffy (which I realized was the norm before being on the pills) and was back to my depressive state.
Anyways..I got my prescription again (after being yelled at by my doctor who told me to leave a message next time when I needed a refill lol). She started me back at 37.5 for one week to slowly get me back in track and now I take 75 MG every day for a month now.
The yawning doesn't happen as often but is still present. I've noticed I'm not as energetic as I was the first time around when I took them. I can't seem to wake up in the morning and be productive like I was before. I can wake up just in time to get ready for work but that's about it. I notice when I'm on it though, that I don't "think" as much (dwell on bad things) but I just experienced a depressive episode. Not suicidal thoughts but more so very sad..and I'm not sure why.
Does anyone have any answers or advice. Is this something that will subside? The main issue I'm worried about is the sleeping too much part. I want to be active and productive.